Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Apr 28, 2012, 7:39 AM EDT for Wayne County, West Virginia; Boyd County, Carter County, Lawrence County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2012, 7:39 AM EDT (11:39 UTC)
- Expired
- Apr 28, 2012, 8:15 AM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
Counties Boyd County, KY, Carter County, KY, Lawrence County, KY, Wayne County, WV
The radar
The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2336 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
165
WWUS81 KRLX 281139
SPSRLX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
739 AM EDT SAT APR 28 2012
KYZ102-103-105-WVZ005-281215-
BOYD KY-CARTER KY-LAWRENCE KY-WAYNE WV-
739 AM EDT SAT APR 28 2012
...STRONG THUNDERSTORMS WILL AFFECT BOYD...CARTER...NORTHERN LAWRENCE
AND NORTHERN WAYNE COUNTIES...
AT 736 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM OLIVE
HILL TO 3 MILES SOUTH OF GRAYSON LAKE STATE PARK TO 4 MILES NORTH OF
BLAINE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN POOR DRAINAGE
AREAS.
THESE STORMS WILL BE NEAR GRAYSON AROUND 750 AM...BUCHANAN AROUND 800
AM AND CANNONSBURG AROUND 810 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 191 IN KENTUCKY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3840 8289 3837 8282 3842 8278 3844 8271
3820 8228 3814 8228 3801 8284 3807 8295
3811 8290 3817 8292 3817 8298 3819 8302
3818 8306 3826 8316 3822 8323 3829 8334
$$
12What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Apr 28, 6:43 AM EDT, 56 minutes earlier.
Area forecast discussion, Apr 28, 6:43 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 643 AM EDT SAT APR 28 2012 .SYNOPSIS... A WARM FRONT PUSHES NORTH INTO THE AREA TODAY...THEN BACK SOUTH AS A COLD FRONT THIS AFTERNOON AND EVENING. IT WILL RETURN NORTH AS A WARM FRONT AGAIN ON MONDAY. WARM AIR THEN REMAINS THROUGH MID WEEK. && .NEAR TERM /THROUGH TONIGHT/... 6 AM UPDATE...INCREASED POPS ACROSS WESTERN ZONES THIS AM AS SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OUT AHEAD OF THE APPROACHING WARM FRONT THIS MORNING. ATMOSPHERE STILL REMAINS RELATIVELY DRY...SO ANY PRECIPITATION RECEIVED FROM THESE SHOWERS/STORMS SHOULD BE LIGHT. PREVIOUS DISCUSSION FOLLOWS... STALLED FRONTAL BOUNDARY TO THE SOUTH OF THE CWA WILL LIFT NORTH ACROSS THE AREA TODAY AS A WARM FRONT AS LOW PRESSURE TO THE WEST PUSHES EAST TOWARDS THE REGION. THIS FRONTAL BOUNDARY WILL EVENTUALLY STALL OUT BRIEFLY NEAR OR JUST SOUTH OF THE OHIO RIVER LATER THIS MORNING OR EARLY AFTERNOON BEFORE SINKING SOUTH LATE AFTERNOON OR EVENING AS A COLD FRONT...ENDING UP ALONG SOUTHWEST VA ZONES LATE IN THE FORECAST PERIOD. AS THE WARM FRONT LIFTS NORTH TODAY...GOOD ISENTROPIC LIFT AND MOISTURE CONVERGENCE WILL TAKE PLACE...PARTICULARLY ACROSS THE NORTH...AND MODELS CONTINUE TO FOCUS DECENT PRECIPITATION EARLY ON IN THE EVENT OVER NORTHERN ZONES...AND HAVE THUS MAINTAINED DEF AND LIKELY POPS ACROSS THE NORTH. SPC CONTINUES TO HIGHLIGHT ENTIRE CWA IN GENERAL THUNDER...WITH EASTERN KENTUCKY ZONES IN A SLIGHT RISK. BEST INSTABILITY/HIGHER DEW POINTS/STEEPER LAPSE RATES TODAY WILL LIE TO THE SOUTH OF THE WARM FRONT...AND TO THE WEST OF OUR CWA...AND DEPENDING ON HOW FAR NORTH THE FRONTAL BOUNDARY IS ABLE TO GET/STALL OUT...MAY HAVE AN EFFECT ON THUNDERSTORM/SEVERE POTENTIAL AND LOCATION TODAY. WILL MENTION THE THREAT FOR SEVERE WEATHER IN THE HWO...AND INCLUDE WIND AND HAIL AS PRIMARY THREATS. STILL REMAINS THE CONCERN ABOUT FLASH FLOOD POTENTIAL ACROSS SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA LATER TODAY CONSIDERING THE OVERALL MOIST GROUND CONDITIONS...AND POTENTIAL FOR CONVECTION. MODELS ARE INDICATING A PERIOD OF HEAVIER PRECIP POSSIBLE ACROSS SOUTHERN ZONES THIS EVENING AS AN EMBEDDED SHORTWAVE MOVES ACROSS SOUTHERN ZONES IN COMBINATION WITH THE COLD FRONT. FFG IS RIGHT AROUND AN INCH IN AN HOUR ACROSS THESE AREAS. HOWEVER...DUE TO THE UNCERTAINTY IN THE OVERALL EVOLUTION OF CONVECTION/HEAVIER PRECIP THIS EVENING...AND BASED ON COLLABORATION WITH OTHER OFFICES...HAVE ELECTED TO DELAY ISSUANCE OF A FFA...AND ALLOW THE DAY SHIFT TO REEVALUATE THE NEED. FOR MAX TEMPERATURES TODAY...TRIED TO CREATE A GRADIENT IN MAX TEMPERATURES BASED ON FORECAST NORTHERN EXTENT OF WARM FRONTAL BOUNDARY. WITH PLENTY OF CLOUD COVER EXPECTED TO LINGER OVERNIGHT...KEPT OVERNIGHT LOW TEMPERATURES ON THE WARMER SIDE OF GUIDANCE. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... BAROCLINIC ZONE NEAR THE AREA EARLY ON SHIFTS N OF THE AREA AS THE NEW WORK WEEK ENSUES. SUN MORNING SHOULD FIND A COLD FRONT SLIPPING S OF THE AREA...AND COOLER...DRIER AIR FILTERING IN FROM THE N WILL MAKE FOR A DRY CLOSE TO THE WEEKEND. THE FRONT SHIFTS N THROUGH THE AREA AS A WARM FRONT MON...BUT...WITH RIDGING ALOFT...SEE NO APPRECIABLE FORCING FOR PRECIPITATION. ATMOSPHERE DOES BECOME RATHER UNSTABLE MON AFTERNOON S OF THE WARM FRONT. AFTERNOON AND EVENING CONVECTION IS POSSIBLE AS UPPER LEVEL RIDGE MOVES E OF THE AREA. S/W TROUGH ARRIVES MON NT...GIVING RISE TO SHOWERS AND THUNDERSTORMS IN THE WARM HUMID AIR. STAYED CLOSE TO PREVIOUS FCST ON HIGHS SUN VIA BLENDING IN CONSALL. MOS SEEMED TOO HIGH ALL AROUND. LOWS SUN NT LOOKED GOOD WITH GUIDANCE LOOKING MORE REASONABLE. RAISED HIGHS TOWARD GUIDANCE ON HIGHS MON AND LOWS MON NT...AGAIN VIA BLENDING IN CONSALL...AS WARMER AIR ENVELOPS THE AREA. NAM AND CONSEQUENTLY MET SUGGESTS COOLER AIR BENEATH THE FRONT INVERSION IN UPSLOPE SE FLOW OUT OF THE GREENBRIER VALLEY INTO THE MOUNTAINS...WHERE LOW CLOUDS MAY ALSO BE PRESENT AND FACTOR INTO HIGHS MON. && .LONG TERM /TUESDAY THROUGH FRIDAY/... THE OSCILLATING FRONT FINALLY SHOULD LIFT TO OUR NORTH MONDAY NIGHT INTO TUESDAY...WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. LOW CONFIDENCE ON WHEN THE MAXIMUM COVERAGE WOULD BE...CURRENTLY THINKING MONDAY NIGHT INTO TUESDAY MORNING. WILL NOT GO LIKELY POPS YET. WITH THE BUILDING HEIGHTS OVER THE SOUTHEASTERN UNITED STATES...THE FRONT SHOULD FINALLY PUSH FARTHER TO OUR NORTH...WEDNESDAY AND THURSDAY...SO TEMPERATURES BECOMING ABOVE NORMAL. LOWER POPS WEDNESDAY INTO THURSDAY ALSO...BUT AS OF NOW...LEFT SOME CHANCE POPS WEDNESDAY. AT LEAST...PATTERN DOES NOT FAVOR THE MAIN FOCUS FOR CONVECTION OVER OUR WETTEST SOUTHERN COUNTIES DURING THIS MONDAY NIGHT THROUGH FRIDAY. AFTERNOON TEMPERATURES AOA 80 IN THE LOWLANDS SHOULD ALSO HELP IN THE DRYING WEDNESDAY AND THURSDAY. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... A STALLED FRONTAL BOUNDARY TO THE SOUTH WILL LIFT NORTH AS A WARM FRONT THIS MORNING...BEFORE STALLING OUT NEAR THE OHIO RIVER LATE THIS MORNING OR EARLY AFTERNOON. SCATTERED SHOWERS AND ISOLD THUNDERSTORMS HAVE DEVELOPED THIS MORNING OUT AHEAD OF THE WARM FRONT...AND ARE PUSHING EAST INTO EASTERN KY...SOUTHEAST OHIO...AND SOUTHERN WV THIS AM. BRIEF MVFR IS POSSIBLE IN VICINITY OF THESE SHOWERS/STORMS. OTHERWISE...VFR CONDITIONS EXPECTED THROUGH AT LEAST 20Z WHEN SHOWERS AND STORMS WILL INCREASE IN COVERAGE AS LOW PRESSURE APPROACHES THE REGION...AND THE FRONTAL BOUNDARY BEGINS TO SINK BACK SOUTH AS A COLD FRONT. GUSTY WINDS AND HAIL ARE POSSIBLE WITH ANY THUNDERSTORMS...PARTICULARLY ACROSS EASTERN KENTUCKY. PRECIPITATION WILL GRADUALLY DECREASE IN COVERAGE FROM NORTH TO SOUTH AFTER 03Z...BUT MVFR AND IFR CIGS WILL CONTINUE TO LINGER...PARTICULARLY ACROSS THE HIGHER TERRAIN. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY... FORECAST CONFIDENCE...HIGH. ALTERNATE SCENARIOS: TIMING AND LOCATION OF HEAVIEST SHOWERS AND STORMS AND ASSOCIATED DETERIORATING CONDITIONS MAY VARY FROM FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 11 12 13 14 15 16 17 18 19 20 21 22 EDT 1HRLY 07 08 09 10 11 12 13 14 15 16 17 18 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H M M M PKB CONSISTENCY H H H H H H H H H M M M CKB CONSISTENCY H H H H H H H H H H M M AFTER 12Z SUNDAY... IFR POSSIBLE IN SHOWERS AND POSSIBLE THUNDERSTORMS IN SOUTHERN WV AND SW VA...AND IN LOWS CLOUDS IN THE WV MOUNTAINS...SAT NT INTO SUN MORNING. IFR IS ALSO POSSIBLE IN SHOWERS AND THUNDERSTORMS AT TIMES MON NT THROUGH TUE. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM/SL NEAR TERM...SL SHORT TERM...TRM LONG TERM...KTB AVIATION...SL
Hazardous weather outlook, Apr 28, 6:44 AM EDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 644 AM EDT SAT APR 28 2012 OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-027>032-037>040- 046-047-291045- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS- HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 644 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ101>103-105-291045- GREENUP-CARTER-BOYD-LAWRENCE KY- 644 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN EASTERN KENTUCKY LATER TODAY AND TONIGHT. DAMAGING WINDS AND HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ003-004-WVZ005-013-015-024>026-033>036-291045- DICKENSON-BUCHANAN-WAYNE-LINCOLN-KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL- WYOMING-RALEIGH-FAYETTE- 644 AM EDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN FROM THUNDERSTORMS TODAY AND TONIGHT MAY CAUSE FLOODING ACROSS SOUTHERN WEST VIRGINIA AND SOUTHWEST VIRGINIA WHERE GROUNDS ARE SATURATED FROM RECENT RAINS. IF CONFIDENCE INCREASES IN THE THREAT FOR FLOODING...A FLASH FLOOD WATCH MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Apr 28, 7:08 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
708 AM EDT SAT APR 28 2012
KYZ103-OHZ087-WVZ005-006-013-281130-
BOYD KY-CABELL WV-LAWRENCE OH-LINCOLN WV-WAYNE WV-
708 AM EDT SAT APR 28 2012
...A STRONG THUNDERSTORM WILL AFFECT BOYD...CABELL...NORTH CENTRAL
LINCOLN...NORTHERN WAYNE AND SOUTHEASTERN LAWRENCE COUNTIES...
AT 702 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CANNONSBURG...
MOVING EAST AT 45 MPH.
WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
STORM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN VIADUCTS AND
OTHER POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR BARBOURSVILLE AROUND 720 AM AND SALT ROCK
AROUND 730 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 184 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 31
IN WEST VIRGINIA.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3847 8272 3847 8271 3848 8206 3826 8206
3829 8273
12Special weather statement, Apr 28, 7:22 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
722 AM EDT SAT APR 28 2012
KYZ101-103-OHZ087-281145-
BOYD KY-GREENUP KY-LAWRENCE OH-
722 AM EDT SAT APR 28 2012
...A STRONG THUNDERSTORM WILL AFFECT BOYD...SOUTHERN GREENUP AND
SOUTHERN LAWRENCE COUNTIES...
AT 719 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
GRAYSON...MOVING EAST AT 50 MPH.
WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS
STORM. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN POOR DRAINAGE
AREAS.
THIS STORM WILL BE NEAR FLATWOODS AROUND 730 AM...COAL GROVE AROUND
740 AM AND AID AROUND 750 AM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3856 8303 3860 8284 3858 8281 3859 8276
3861 8275 3868 8238 3867 8235 3859 8236
3858 8229 3846 8232 3839 8296 3841 8299
12Special weather statement, Apr 28, 7:39 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
739 AM EDT SAT APR 28 2012
KYZ102-103-105-WVZ005-281215-
BOYD KY-CARTER KY-LAWRENCE KY-WAYNE WV-
739 AM EDT SAT APR 28 2012
...STRONG THUNDERSTORMS WILL AFFECT BOYD...CARTER...NORTHERN LAWRENCE
AND NORTHERN WAYNE COUNTIES...
AT 736 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM OLIVE
HILL TO 3 MILES SOUTH OF GRAYSON LAKE STATE PARK TO 4 MILES NORTH OF
BLAINE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING IN POOR DRAINAGE
AREAS.
THESE STORMS WILL BE NEAR GRAYSON AROUND 750 AM...BUCHANAN AROUND 800
AM AND CANNONSBURG AROUND 810 AM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
149 AND 191 IN KENTUCKY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3840 8289 3837 8282 3842 8278 3844 8271
3820 8228 3814 8228 3801 8284 3807 8295
3811 8290 3817 8292 3817 8298 3819 8302
3818 8306 3826 8316 3822 8323 3829 8334
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:08 AM EDT | Special Weather Statement | RLX | Cabell | 22 min |
| Apr 28, 8:15 AM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 30 min |
| Apr 28, 8:48 AM EDT | Special Weather Statement | RLX | Kanawha | 27 min |
| Apr 28, 8:51 AM EDT | Special Weather Statement | RLX | Boone | 24 min |
| Apr 28, 9:37 AM EDT | Special Weather Statement | RLX | Fayette, Raleigh, Wyoming | 23 min |
| Apr 28, 3:13 PM EDT | Flash Flood Watch | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, McDowell and 5 more | 13 hr |
| Apr 28, 7:22 AM EDT | Special Weather Statement | RLX | Lawrence | 23 min |
Nearby
Special Weather Statements in Kentucky, 2012Special Weather Statements in West Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.